RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2014, Issue 7, Pages 118–121 (Mi pdma194)  

Applied Coding Theory

Probabilistic characteristics of weight spectra of random linear subcodes over $\mathrm{GF}(p)$

A. M. Zubkov, V. I. Kruglov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: For a random uniform subcode of fixed linear code over the finite field $F_p$, its weight spectrum is considered. Formulas for the first two moments of the weight spectrum elements and estimates for the minimal weight distribution of nonzero subcode elements are derived in terms of weight spectrum of the code. Formulas for the first two moments and the weight distribution of sum of two independent random vectors having fixed weights are also given.

Keywords: linear codes, random subcodes, weight spectrum, word of minimal weight.

Full text: PDF file (608 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.212.2

Citation: A. M. Zubkov, V. I. Kruglov, “Probabilistic characteristics of weight spectra of random linear subcodes over $\mathrm{GF}(p)$”, Prikl. Diskr. Mat. Suppl., 2014, no. 7, 118–121

Citation in format AMSBIB
\Bibitem{ZubKru14}
\by A.~M.~Zubkov, V.~I.~Kruglov
\paper Probabilistic characteristics of weight spectra of random linear subcodes over~$\mathrm{GF}(p)$
\jour Prikl. Diskr. Mat. Suppl.
\yr 2014
\issue 7
\pages 118--121
\mathnet{http://mi.mathnet.ru/pdma194}
\elib{http://elibrary.ru/item.asp?id=22025305}


Linking options:
  • http://mi.mathnet.ru/eng/pdma194
  • http://mi.mathnet.ru/eng/pdma/y2014/i7/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:299
    Full text:81
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019